| Model Number |
1883519HR |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/10/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The health care provider (hcp) reported via a manufacturer representative that the inner piece of the blade was detached during the procedure which was not supposed to happen.There was no patient impact or injury.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
On follow-up, it was reported that the blade was used according to protocol and the detachment was noticed shortly after initial use.It was noted that the surgeon uses this kind of device on a regular basis several times a week.